# SDR UPS96221437

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  WHILE CARRYING OUT REPAIR TO LEADING EDGE AT WS 349 ON RT WING, CORROSION FOUND ON UPPER SURFACE OF FRONT SPAR UPPER CHORD.   REPAIR CARRIED OUT PER BOEING INSTRUCTIONS.  SEE SRS EO 96-35-005 REFERENCE UPS REPAIR AUTHORIZATION ENGINEERING FILE NUMBER 727-57-17 43.
